# SDR IXXA2024080802

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DAMAGED FASTENER HOLE, IN THE EXTERIOR SURFACE OF THE FUSELAGE SKIN, WHERE THE LOWER SILL SCUFF PLATE HAS BEEN REMOVED FROM THE 4L DOOR LOCATION
